Does Methocarbamol Cause Weight Gain

4 Replies Updated

Conversation Starter


Comments Submitted Says:
 
My wife started taking this drug 4 months ago and has been gaing weight-we think it is from the drug?

Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:

1
linda Says:
 
My wife started taking METOCARBAMOL 750 MG 4 months or so ago for muscle spasms AND HAS BEEN GAINING WEIGHT SINCE->She has made no other changes! Sure would appreciate a reply . TY Linda

Post a Reply   Share page   Report post

Was this helpful?  12 5  
2
margreth Says:
 
does methocarbarmol make a person to gain weight and does it have any sude effect

Post a Reply   Share page   Report post

Was this helpful?  0 0  
3
zarinea Says:
 
HAVE MULTIPLE SCLEROSES-HAVE BEEN ON METHOCARBOMOL FOR THREE YEARS-CANNOT LOOSE WEIGHT AND CHOLESTEROL KEEPS GOING ON UP-AM A STRICT VEGETARIAN. I AVOID SWEETS AND DON't eat any fat, except a little olive oil. MY DOCTOR THINKS THERE IS NO CONNECTION, BUT I AM SKEPTICAL.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
4
Verwon Says:
 
No, the muscle relaxant Methocarbamol has not been known to cause weight gain.

However, what does frequently happen when someone is taking it is that they tend to become more sedentary, due to the pain of whatever injury or problem required the muscle relaxant, so they tend to gain weight due to that and may not even realize that's what has happened.

Learn more Methocarbamol details here.

Most people in pain tend to be less active than they were when healthy and, in that case, weight gain is normal, especially if they still take in as many calories as they were before.

And yes it may cause other side effects, such as nausea, dizziness and dry mouth.

Are there any other questions that I can help with?

Post a Reply   Share page   Report post

Was this helpful?  2 0  


Possibly Related Threads:

does tacta cause weight gain I've been taking Tecta for over a year, am bloated,gaining weight, craving sugar, experiencing hip pain. Also have a...
does spriva cause weight gain I am noticing a weight gain since I have been on spriva. I have also been given symbicort and am concerned about weight ... 1 reply
Does Savella Cause Weight Gain I'm finishing my second week on Savella and feel so much better and have lots of energy. In fact, so much that I can... 3 replies
does metropolol cause weight gain i have put on 40 lbs since starting metropolol. not changed my diet any and do the same am't of exercise but still t... 2 replies
How Does Lexamil Cause Weight Gain I AM CURRENTLY ON A VERY EFFECTICE EATING PLAN AND EXERCISE ROUTING FOR LOSING WEIGHT. HOWEVER, I'VE BEEN USING LEXA... 1 reply
savella does it cause weight gain like a lot of other meds? the new medicine savella for fibermyalgia does it cause weight gain like a lot of other meds? ## My doctor just gave me ... 45 replies
does fluanxol 0. 5 cause more weight gain than sulpitac1? I was using sulpitac1 mg for a month & now changed to fluanxol 0.5 mg because of weight gain.does fluanxol cause les...
what drug helps to sleep but does not cause gain weight I was on serequel and stoped. it also caused weight. what drugs help to sleep but gain weight? ## Hello, Bunnt! How are ... 1 reply
does methocarbamol have codine in it If you are allergic to codine can you take this ## Hello, Monkey! How are you? No, that is the active ingredient, Methoc... 1 reply
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 2 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.


 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


- Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.